# SDR AALA202404299310

- Difficulty date: April 15, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 65,366 hours, 38,517 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN INOPERATIVE, ALSO MAY BE ASSOCIATED WITH AN ODOR AT SAME TIME OF FAILURE.  MAINTENANCE REPLACED THE OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
